A counterexample for a problem on quasi Baer modules

TitleA counterexample for a problem on quasi Baer modules
Publication TypeArticles in international peer reviewed journals
Year of Publication2017
AuthorsLomp C
JournalTaiwanese Journal of Mathematics
Volume21
Issue6
Pagination1277-1281
Date Published08/2017
PublisherMathematical Society of the Republic of China (Taiwan)
ISSN1027-5487 (print), 2224-6851 (electronic)
Keywordslocal-retractable; quasi-Baer modules; quasi-retractable; rings and modules
URLhttps://projecteuclid.org/download/pdf_1/euclid.twjm/1502935248
DOI10.11650/tjm/8028
[2017-55]

Area / Group: 

Algebra